Skip to Main content Skip to Navigation
New interface
Journal articles

Geometric Permutations of Disjoint Unit Spheres

Abstract : We show that a set of $n$ disjoint unit spheres in $R^d$ admits at most two distinct geometric permutations if $n \geq 9$, and at most three if $3 \leq n \leq 8$. This result improves a Helly-type theorem on line transversals for disjoint unit spheres in $R^3$: if any subset of size $18$ of a family of such spheres admits a line transversal, then there is a line transversal for the entire family.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download
Contributor : Xavier Goaoc Connect in order to contact the contributor
Submitted on : Thursday, October 5, 2006 - 1:25:45 PM
Last modification on : Wednesday, February 2, 2022 - 3:51:34 PM
Long-term archiving on: : Friday, April 2, 2010 - 6:56:12 PM


  • HAL Id : inria-00000637, version 1



Otfried Cheong, Xavier Goaoc, Na Hyeon-Suk. Geometric Permutations of Disjoint Unit Spheres. Computational Geometry, 2005, 30 (3), pp.253-270. ⟨inria-00000637⟩



Record views


Files downloads